# SDR CHQA201100398

- Difficulty date: October 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 25,809 hours, 21,113 cycles
- Engine: Allsn AE3007A
- Engine time: 22,469 hours, 19,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND CORROSION ON FRAME 65 BETWEEN STRINGERS 16L AND 17L.  MAINTENANCE REPAIRED FRAME 65 BETWEEN STRINGERS 16L AND 17L IN ACCORDANCE WITH ETD 2011-145-10626 REVISION A. A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT IN ACCORDANCE WITH NDI MANUAL INTRODUCTION, WITH NO CRACKS FOUND.  THE FINAL CORRECTIVE ACTION AND STRUCTURE INFORMATION ARE BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 10/7/2011.
